# SDR P9KA2014121901

- Difficulty date: December 19, 2014
- Submitted: December 20, 2014
- Operation: Air carrier
- Aircraft: N93021
- Make and model: Cessna 207A
- Aircraft serial: 20700766
- Aircraft time: 18,145 hours, 37,000 cycles
- Engine: Cont IO520F
- Engine time: 1,290 hours, 2,600 cycles
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Part number: 530658
- Condition: Loose
- Location: Engine
- Part time: 1,290 hours, 2,600 cycles
- Component: Connecting Rod, Cont
- Component part number: 646126
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CYLINDER CHANGE, THE SMALL END BUSHING IN THE CONNECTING ROD WAS FOUND SHIFTED & ROTATED IN ITS BORE IN THE NR 1 CONNECTING ROD.  THE ENG WAS REBUILT TO ZERO TIME, 1290 OPERATING HOURS AGO.
